Aa
A
A
Close
Avatar universal
Mental help for wds and tapering?
First off my apoligies for my "screw it" post and I never meant to offend anyone. I am soooo emotional that I guess I am taking everything the wrong way. Not just on here either. Any encouragement is appreciated and any help for the mental which is OBVIOUSLY my issue ATM lol. I am down to 10mg morning and night starting today. Ty all and God Bless
Cancel
11 Answers
Page 1 of 1
4204073 tn?1361835076
This is the time to be kind and generous to yourself while recovering.   Know that you will be up and down and that is just fine!   This too shall pass...keep telling yourself that.   :)    
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3225128 tn?1347137598
Hi Surgsick ,  Yes the mental stuff is tuff . Please keep fighting and posting . it's OK , we know how hard the emotions can hit us.
Took me days just to quit crying . The emotions are your brain wanting it's drug , got used to haveing the drug do all it's work . Now it must learn to work without the drug.
Hang in there keep going , you can beat this addiction ... Ron
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
It's a crazy roller coaster that's for sure. I started crying every time I heard my amazing husbands voice. Keep up the good work. It will get better!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
You can do it.. After 10mg or you going to5 mg? How many days are you going to be at 10mg..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi fiist off no reason to apologize going threw a methadone taper is ruff especially when your below 20 mg......so your at 10mg thats great now slow and steady wins the race it is possible to get off this stuff I came  off 150mg although it might not seam so wile doing it there are things you can do that will help ...there are certain vitamins you should be taking it a 3 on 1 calcium/magnesium/zinc you can pick it up cheep at walmart start off by take 4 in the morning and 4 with dinner this will cut down on the withdrawal considerably you need to take it every day for a few days then you will see the difference a good hot soak will help with the deep down body aches hang in there  other then that you just go to be ok without being ok for a wile the end is near keep posting for support..........Gnarly    
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you so much for the reply and its weird the mental part. Its like flashbacks kinda from trama and tradgedy's that I thought were dealt with but I guess not. Like I am having flashbacks from my babies funeral. The Murrah bonbing where three friends died...stuff like that. Weird huh?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks Gnarly but no I am tapering from Hydro. then my last three days are 2mg of methadone then done. I might just go down to the 5mg hydro and say forget the methadone. Anyway the emotional is maddening for sure... then i will snap and get raging angry over things. Like things in the past that people have done to me and I would just do nothing because I am not confrontational. I appreciate all the help. Laura
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Laura-  the emotional side of recovery is very difficult and we have all been through it.  It's probably more so for you because your taper was a bit too fast. There's nothing wrong with slowing it down for a while.  Just give it a week or so until the next drop down. It will give your body and brain a chance to acclimate.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4204073 tn?1361835076
Whenever I went through withdraw my mind would always take me to dark places from past events and little things would set me off.   That's normal and as time passes, that lessens.   I don't want to ge too personal, just curious if you are any type of anti depressants?   I upped mine before my last wd and it made a difference along with the vitamins and minerals.   I am really sorry too about your losses.   The pain meds numb us to our real feelings and then suddenlt they come rushing back.   That's why it is so important to have some kind of aftercare plan in place.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes they increased my anti 2 months ago. Today is getting better. I havent cried in 4hrs lol :) I am getting ready for physical therapy now. I am kinda scared about it hurting. I did just have surgery and that is a fear BUT I will not go do anything crazy promise. I will for sure be on here about 330 central lol Thanks again for all the help everyone :) It really does mean allot Laura
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hey how are yu doing this evening? Hope that your day was a little better. I know you feel like you are in a mental washing machine right now. Your moods and emotions will calm down. It just takes some time. Hang in there. ((hugs))~Bkitty
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA